# SDR 2008UALA03161

- Difficulty date: June 2, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N342UA
- Make and model: Boeing 737322
- Aircraft serial: 24246
- Aircraft time: 57,057 hours, 30,892 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 362624
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP FROM SEAT 15 TO BACK OF AIRCRAFT.  SUSPECT MOISTURE CONTAMINATION.  CLEANED ELECTRICAL CONNECTION POINTS ALONG EEL ON THE AFT END.  AC OK FOR SERVICE.
